TITLE

APPROXIMATION OF THE OPERATOR EXPONENTIAL AND APPLICATIONS

AUTHOR(S)
Gavrilyuk, I. P.
PUB. DATE
October 2007
SOURCE
Computational Methods in Applied Mathematics;2007, Vol. 7 Issue 4, p294
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A review of the exponentially convergent approximations to the operator exponential is given. The applications to inhomogeneous parabolic and elliptic equations, nonlinear parabolic equations, tensor-product approximations of multidimensional solution operators as well as to parabolic problems with time dependent coefficients and boundary conditions are discussed.
ACCESSION #
28349898

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics